Access count of this item: 139

Files in This Item:
File Description SizeFormat 
0819-07.pdf1.3 MBAdobe PDFView/Open
Title: Some Problems in Value Distribution and Hyperbolic Manifolds : Dedicated to Professor S. Kobayashi(HOLOMORPHIC MAPPINGS, DIOPHANTINE GEOMETRY and RELATED TOPICS : in Honor of Professor Shoshichi Kobayashi on his 60th Birthday)
Authors: Noguchi, Junjiro
Issue Date: Jan-1993
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 819
Start page: 66
End page: 79
Appears in Collections:Holomorphic Mappings, Diophantine Geometry and Related Topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.